# SDR SWAA2024052084498

- Difficulty date: April 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Perforated
- Location: Bs 540  Rbl41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON ANGLE LOCATED BS540 PLUS 8INCH AND RBL41 AT AIR CONDITIONING BAY 2024-259288<[01] TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] PERFORMED PERMANENT REPAIR CATEGORY A LOCATED BS540 TO 540+13? AND RBL41 AT AIR CONDITIONING BAY. IAW B737-700 SRM 57-10-13-2R-3 REPAIR 3 AND B737-700 SRM 51-40-02.SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR CATEGORY A LOCATED BS540 TO 540+13? AND RBL41 AT AIR CONDITIONING BAY. IAW B737-700 SRM 57-10-13-2R-3 REPAIR 3 AND B737-700 SRM 51-40-02.SEE INDIVIDUAL SIGN OFF BELOW. RII
